# SDR C2XA10CL114

- Difficulty date: July 15, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N13908
- Make and model: Emb EMB-145
- Aircraft serial: 145465
- Aircraft time: 17,418 hours, 13,730 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD FLT 5796 THE CREW REPORTED AFTER LIFTOFF A LOUD BANGING NOISE WAS HEARD FROM THE NOSE GEAR AREA, ALSO THE NOSE GEAR LIGHT CONTINUED TO CYCLE.  MAINTENANCE INSPECTED AND REPLACED THE LEFT MAIN GEAR UPLOCK PROXIMITY SWITCHES.  OPERATIONAL CHECKS WERE GOOD.
